# SDR VTZA96155

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 3418 · Stall Warning System
- Part: Lift Transducer
- Part number: C771076
- Condition: Failed
- Location: Lt Wing Le
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CMH/IAD - FLT 36286 - DURING CLIMB-OUT AT 0845 HRS ON 4-18-96, RETURNED TO CMH DUE TO THE LEFT STALL WARNING SYSTEM IDENT, STICK SHAKER, AND HORN SOUNDED IN-FLIGHT ON CLIMB-OUT.  AIRCRAFT WAS THEN FERRIED TO IAD AND LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE LEFT STALL VANE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE. (X)
